Topological structure of solution sets to differential problems in Fréchet spaces

Volume 95 / 2009

A. B/akowska, G. Gabor Annales Polonici Mathematici 95 (2009), 17-36 MSC: Primary 34A60; Secondary 46A13, 34G25. DOI: 10.4064/ap95-1-2

Abstract

Using projective limit realizations of Fréchet spaces, we study the topological structure of solution sets for set differential equations and differential inclusions in Fréchet spaces. We apply suitable fixed point results for limit maps induced by maps of inverse systems.

Authors

  • A. B/akowskaFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    Chopina 12/18
    87-100 Toruń, Poland
    e-mail
  • G. GaborFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    Chopina 12/18
    87-100 Toruń, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image